# SDR DALA14015630968

- Difficulty date: March 8, 2014
- Submitted: March 11, 2014
- Operation: Air carrier
- Aircraft: N968DL
- Make and model: Doug MD-88
- Aircraft serial: 53161
- Aircraft time: 61,638 hours, 45,274 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 427
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NON ROUTINE CHECK, FUSELAGE DAMAGE AT BS 427 AFT OF ACFT GROUND HOOKUP DOOR.  REPAIRED IAW PRI 523787-14, REV O-5.
